# SDR GTIA2025042438880

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 15,711 hours, 6,599 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT (DIRTY SOCK SMELL) ON FINAL APPROACH. SMELL IN CABIN, PACK #2 SELECTED OFF, CROSSBLEED CLOSED. DESCRIPTION OF FUME/ODOR: PERSISTENT, DIRTY SOCKS/MUSTY DRY/MOLDY SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FWD CABIN AND AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-FOLLOW TSM 05-50-00-810-831-A AND PERF ECS DECON AS PER AMM 21-00-00. ALSO USED AEROTRACER TO ID FUMES WITH NO RESULTS OF CONTAMINANTS AT THE TIME WITH BOTH ENGS RUNNING AT IDLE IAW AMM 71-00-00. A/C IS OK TO CONT SERV.
